# SDR YENA20160111006

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 47,420 hours, 16,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006673
- Condition: Failed
- Location: Emergency Lights
- Part time: 44,252 hours, 15,667 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVER L1 DOOR WILL NOT ILLUMINATE.   R & R EPSU IAW 33-51-18. OPS CHECKED NORMAL.
